Please someone help me. I am suffering from awful abdominal pain and pretty bad diarrhea. I woke up this morning with my right side having an awful dull achy feeling. It lasted most of the morning. I can still feel it now but it is not as severe.
Past couple of times using the bathroom have been awful. Bowel movement feels just like I'm urinating from my behind. Pure water!! Can anyone help me figure out what this is????
For the record: I have no fever, achiness, or anything like that. I did have a hysterectomy back in 2005. Thanks so much!! Any info would be appreciated.
Have you been diagnosed with IBS or any other bowel disorder. Could just be food poisoning or something in that regards. Well anyways, try taking a couple imodium ad's. Odds are that will fix the problem.
Finally, after 2 wks I'm better but still hoping for no more episodes. Imodium did nothing for me at the beginning but I'm almost positive mine was a virus since my whole family had it. Imodium did nothing for me at the beginning but after a week or so it started to help a bit. Still, the diarrhea came. It was pure liquid at the beginning...horrible. I was going every few minutes at times. I hope you feel better soon. Other than OTC and a bland diet for a few days, there's not much to do. My Dr. prescribed Donnatel (sp?) for cramping and a heating pad helped a bit.
Have you taken any antibiotics in the last month or two? My son is suffering from a bacterial infection called clostridium difficile (c-diff for short). It is caused by antibiotics killing off the good flora in the colon. Immodium is the worst thing to do for that--it would keep bacteria in the colon longer and actually make you more sick. And, you need antibiotics to get rid of c-diff infection.
Hi Lynn...Renee has given you some very good advice. You need to see a GI doc ASAP. I too, had C. diff and although it's caused by taking antibiotics, the treatment course for getting rid of it is antibiotics! The two meds given are Flagyl and (the preferred) oral Vancomycin. If you have good insurance or have a lot of money, the Vancomycin is the way to go. A two week course cost approximately $1,200 and I had to have four. Yes, I have good insurance.
Clostridium difficile is really what amounts to uncontrollable diarrhea. I had C. diff and didn't know what it was. I was still working then and I actually had two "accidents" in public places. One at work, which fortunately was small and I was able to run home and cleanup and change clothes.
If you have any questions on this or it doesn't sound like your problems, let us know and I will do my best to advise on other possible troubles.